# SDR SB05143

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: AB0470044
- Condition: Dirty
- Location: Air Con Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE FLIGHT ATTENDANTS REPORTED FUMES IN THE CABIN.  WITH PACKS ON HIGH, FUMES DECREASED.  WITH PACKS ON AUTO, FUMES INCREASED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED LEFT AND RIGHT PACK BAY AREAS FOR DEFECTS.  NO DEFECTS FOUND.  REMOVED AND REPLACED LEFT AND RIGHT RECIRCULATION FAN FILTERS PER MM 21-21-23.  GROUND RAN LEFT AND RIGHT PACKS WHILE SUPPLYING AIR WITH APU AND LEFT AND RIGHT ENGINES.  NO FUMES NOTED.
